# SDR 97UAL900547

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 4579
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  BATTERY VOLTAGE DROPS TO 15 VOLTS DURING OPERATIONAL CHECK.  *S/D*  APU BATTERY FAILED.  REPLACED BATTERY.
